# SDR 20000918SH022

- Difficulty date: July 17, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 350A37112602
- Condition: Damaged
- Location: M/R Swashplate
- Part time: 92 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS LOCKED UP CAUSING DAMAGE TO SCISSOR HOUSING.  FOUR NEW PARTS DID SAME THING.  INSTALLED PART FROM ANOTHER AC AND WORKED FINE.  NEW PARTS DAMAGED IN 2.5 HOURS.  SUBMITTER SUSPECTED BUSHINGS IN NEW PARTS TO BE MISALIGNED.  (X)
